# SDR YENA2024040500495

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 31,918 hours, 10,232 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#1359, JFK-KIN. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK AND DECLARED AN EMERGENCY) 'DEPARTING JFK POSSIBLE LIGHTNING STRIKE RIGHT LOWER OF NOSE, NO SYSTEMS ABNORMAL; FOUND DAMAGE ON #4 L/H FLAP FAIRING 533DB PLACED ITEM ON CDL REF LP 3959263, ITEM 2 (APPLIED CDL C27-01-01B FLAP TRACK FAIRING 533DB ).'
